Abstract and Applied Analysis

Classes of Harmonic Functions Defined by Subordination

Jacek Dziok

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

New classes of univalent harmonic functions are introduced. We give sufficient coefficient conditions for these classes. These coefficient conditions are shown to be also necessary if certain restrictions are imposed on the coefficients of these harmonic functions. By using extreme points theory we also obtain coefficients estimates, distortion theorems, and integral mean inequalities for these classes of functions. Radii of convexity and starlikeness of the classes are also considered.

Article information

Source
Abstr. Appl. Anal., Volume 2015 (2015), Article ID 756928, 9 pages.

Dates
First available in Project Euclid: 11 December 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1449867425

Digital Object Identifier
doi:10.1155/2015/756928

Mathematical Reviews number (MathSciNet)
MR3431493

Zentralblatt MATH identifier
1345.31001

Citation

Dziok, Jacek. Classes of Harmonic Functions Defined by Subordination. Abstr. Appl. Anal. 2015 (2015), Article ID 756928, 9 pages. doi:10.1155/2015/756928. https://projecteuclid.org/euclid.aaa/1449867425


Export citation

References

  • H. Lewy, “On the non-vanishing of the Jacobian in certain one-to-one mappings,” Bulletin of the American Mathematical Society, vol. 42, no. 10, pp. 689–692, 1936.
  • J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, vol. 9, pp. 3–25, 1984.
  • T. Sheil-Small, “Constants for planar harmonic mappings,” Journal London Mathematical Society, vol. 2, no. 42, pp. 237–248, 1990.
  • W. Janowski, “Some extremal problems for certain families of analytic functions I,” Annales Polonici Mathematici, vol. 28, pp. 297–326, 1973.
  • J. M. Jahangiri, “Coefficient bounds and univalence criteria for harmonic functions with negative coefficients,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 52, no. 2, pp. 57–66, 1998.
  • J. M. Jahangiri, “Harmonic functions starlike in the unit disk,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 470–477, 1999.
  • H. Silverman, “Harmonic univalent functions with negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 283–289, 1998.
  • M. Krein and D. Milman, “On the extreme points of regularly convex sets,” Studia Mathematica, vol. 9, no. 1, pp. 133–138, 1940.
  • D. J. Hallenbeck and T. H. MacGregor, Linear Problems and Convexity Techniques in Geometric Function Theory, Pitman Advanced Publishing Program, Pitman, Boston, Mass, USA, 1984.
  • J. Dziok, “On janowski harmonic functions,” Journal of Applied Analysis, vol. 21, no. 2, 2015.
  • P. Montel, “Sur les families de functions analytiques qui admettent des valeurs exceptionelles dans un domaine,” Annales Scientifiques de l École Normale Supérieure, vol. 23, pp. 487–535, 1912.
  • J. E. Littlewood, “On inequalities in theory of functions,” Proceedings London Mathematical Society, vol. s2–23, no. 1, pp. 481–519, 1925. \endinput